advertisement
Question
Posted by: CR | 2003/12/13

Pregnancy symptoms and Mirena

I am very concerned as to rather I should contact a doctor or not. I received Mirena in August 2003 (after my second child which was my second emergency c-section).
The first two days involved some cramps and nausea. I had some bleeding off and on; however, the bleeding began to become more like a normal menstrual cycle. In September,
I had some bleeding that was inconsist as far as off again and on again; however, the bleeding was during the correct time of month. In October, I had a normal menstrual
cycle. Finally, in November I had cramps about a week before I needed to start my cycle (before the 28th day). My period was four days late on Thanksgiving so I took a
pregnancy test that was negative. My period has been 2 and a half weeks late and I am still having cramps. As well, I am having nausea and I am very tired. The tireredness has
not been usual for my youngest son (almost 6-months) has slept through the night for about 2 1/2 to 3 months. I have cramps with no bleeding and nausea, like I have already said,
but I also have sore ankles in the morning. I feel mostly nausea in the morning and bloating. I have had some headaches. Everything I have listed are the same symptoms of both
my pregnancies with my sons. The cramping is bad for sometimes it is like a normal pregnancy cramp, while at other times it is a sharp pain in my lower sides (which I thought was
heeling -- after all this was my second c-section). If I am pregnant, I need care right away for I have had the HELLP syndrome both times. I am curious if I should worry? What should
I do? Should I make a doctor's appointment? Could this just be cysts on my ovaries that make my body feel pregnant? Please help. E-mail me at cmooreradcliff@ucok.edu.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc


Most of your symptoms could be related to the Mirena. While many women have no periods on the Mirena, there is often irregular bleeding for 6-9 months after insertion. The progesterone in the mirena can cause some nausea and bloating. It is not likely that you are pregnant wit hte pregnanct test being negative. If you are concerned about the symptoms, do see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement